# SDR UE5R090810

- Difficulty date: September 8, 2010
- Submitted: September 8, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: P1105
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UE5R) CRACK FOUND IN P-1105 PMA FUEL NOZZLE SHEATH AT COOLING AIRFLOW PORT. FOUND DURING INSP AT FUEL NOZZLE KIT RE-CERTIFICATION.  ALSO FOUND CASTING FLAW IN TOWER OF SHEATH WHICH APPEARS TO GO THROUGH WALL THICKNESS OF TOWER.
